JournalsprimsVol. 20, No. 3pp. 671–681

The Completeness Theorems for Some Intuitionistic Epistemic Logics In Terms of Interval Semantics

  • Michiro Kondo

    Rikkyo University, Tokyo, Japan
The Completeness Theorems for Some Intuitionistic Epistemic Logics In Terms of Interval Semantics cover
Download PDF

Cite this article

Michiro Kondo, The Completeness Theorems for Some Intuitionistic Epistemic Logics In Terms of Interval Semantics. Publ. Res. Inst. Math. Sci. 20 (1984), no. 3, pp. 671–681

DOI 10.2977/PRIMS/1195181417